MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CE0480, 4F-80CM, SYNTEL RT-EMB; DXE

APPLIED MEDICAL RESOURCES CE0480, 4F-80CM, SYNTEL RT-EMB; DXE
Model Number 15
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information was requested and not received.The event unit was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause.The exact root cause remains unknown as the device was not returned for evaluation.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.  this retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance to 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown - "customer complained that the balloon burst during dilatation.Reportedly, the customer used 6 catheter during one procedure as each balloon burst.No samples available for return, discarded by the user facility.Customer = (b)(6)." patient status - "no patient injury reported.".

Brand Name
CE0480, 4F-80CM, SYNTEL RT-EMB
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6382152
Report Number2027111-2017-01374
Device Sequence Number853421
Product Code DXE
UDI-Device Identifier00607915117504
UDI-Public(01)00607915117504(17)191202(30)01(10)1235890
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
15
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2019
Device Model Number15
Device Catalogue Number15
Device Lot Number1235890
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2015
Initial Report FDA Received Date03/06/2017
Patient Sequence Number1